# SDR AALA201508189013

- Difficulty date: August 14, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 3,946 hours, 1,568 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 579 EN-ROUTE, FWD GALLEY OVEN EMITS ODORS WHEN USED, UNSUITABLE FOR FOOD SERVICE.  R & R FWD GALLEY OVEN IAW AMM 25-35-19.  OPERATIONS CHECKED GOOD.
